# SDR REXA2019063001029

- Difficulty date: June 30, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH6703200754
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"[ IN REFERENCE NRC **** ] INITIAL INSPECTION: CORROSION ON INTERCOSTALS (2 EAS) IN STA. FS=  349 TO FS= 364 NEAR STR 27 AT MAIN AVIONICS COMPARTMENT. (E/E) [ TASK 900-53-140-300 APPENDIX A ] TCI: 100-09 "SUMMARY: ON NRC. 00096 CORROSION LEVEL 2.  ON INTERCOSTALS (2 EAS) IN STA. FS= 349 TO FS= 364 NEAR STR 27 AT MAIN AVIONICS COMPARTMENT E/E WERE REPLACED PER SRM 51-42-20-001-001-A01 AND SRM 51-42-06-001-001-A01.
